# SDR DALA2022110107093

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 84,713 hours, 39,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN AISLE 8 SEAT C+D.   REMOVED & REPLACED THE BATTERY PACK PER B757 AMM 33-51. OPS CHK GOOD. (8910672)
